MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE® TAPERED IMPLANT 5 X 10MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE® TAPERED IMPLANT 5 X 10MM; DENTAL IMPLANT
Model Number FNT510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event of the implant being unable to be placed into the osteotomy and/or lacking primary stability is likely due to the patient bone quality (pre-existing condition) or the surgical technique.There is no reported malfunction and/or deficiency of the implant and there is no indication that the implant has caused or contributed to the failed attempt to place the implant.More than 800 complaints related to this event have been investigated since (b)(6) 2017 and, out of these investigations, no signals indicating potential manufacturing non-conformances affecting primary stability have been identified.Therefore, this event has been deemed not reportable.Zimmer biomet complaint number (b)(4).Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Summary investigation.
 
Event or Problem Description
It was reported that implant fnt510 placed in dental site 15 had no primary stability and was removed.No other implant was placed in the same surgery.

Brand Name
FULL OSSEOTITE® TAPERED IMPLANT 5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9574105
Report Number0001038806-2020-00078
Device Sequence Number2490460
Product Code DZE
UDI-Device Identifier00844868003373
UDI-Public(01)00844868003373(17)211010(10)2016092084(241)FNT510
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2021
Device Model NumberFNT510
Device Catalogue NumberFNT510
Device Lot Number2016092084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;